On a class of infinite words with bounded repetitions
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 19 (1985) no. 4, p. 337-349
@article{ITA_1985__19_4_337_0,
     author = {\v Cern\'y, Anton},
     title = {On a class of infinite words with bounded repetitions},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     publisher = {EDP-Sciences},
     volume = {19},
     number = {4},
     year = {1985},
     pages = {337-349},
     zbl = {0578.68058},
     mrnumber = {827481},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1985__19_4_337_0}
}
Černý, Anton. On a class of infinite words with bounded repetitions. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Volume 19 (1985) no. 4, pp. 337-349. http://www.numdam.org/item/ITA_1985__19_4_337_0/

[CKM-FR 80] G. Christol, T. Kamae, M. Mendes-France et G. Rauzy, Suites algébriques, automates et substitutions, Bull. Soc. math. Fr., Vol. 108, 1980, pp. 401-419. | Numdam | MR 614317 | Zbl 0472.10035

[Co 72] A. Cobham, Uniform Tag Sequences, Math. Syst. Theory, Vol. 6, 1972, pp. 164-192. | MR 457011 | Zbl 0253.02029

[Mo 21] H. M. Morse, Recurrent Geodesics on a Surface of Negative Curvature, Trans. Amer. Math. Soc., Vol. 22, 1921, pp. 84-100. | JFM 48.0786.06 | MR 1501161

[Pa 81] J. J. Pansiot, The Morse Sequence and Iterated Morphisms, Inf. Proc. Letters, Vol. 12, No. 2, 1981, pp. 68-70. | MR 613238 | Zbl 0464.68075

[Th 06] A. Thue, Über unendliche Zeichenreihen, Videnskabs-Selskabets Skifter, Math. Naturv. Klasse, Kristiania, No. 7, 1906, pp. 1-22. | JFM 39.0283.01

[Th 12] A. Thue, Über di gegenseitige Lage gleichen Teile gewisser Zeichenreihen, Videnskapsselskapets Skifter, I. Mat. - naturv. Klasse, Kristiania, No. 1, 1912, pp. 1-67. | JFM 44.0462.01